Journal of Computational and Nonlinear Dynamics

Abkürzung der Fachzeitschrift: J COMPUT NONLIN DYN
ISSN: 1555-1423
Verlag: American Society of Mechanical Engineers (ASME)



Publikationen


Heftnummer: 2, Band: 12
Discrete Mechanics and Optimal Control (DMOCC) of Walking Gaits (2016)
Koch M, Ringkamp M, Leyendecker S

Heftnummer: Number 031008, Band: Volume 5, Seitenbereich: 031008
Optimal control strategies for robust certification (2010)
Leyendecker S, Lucas LJ, Owhadi H, et al.


Zuletzt aktualisiert 2015-29-05 um 16:46